# SDR V0XD2017041320

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 32,717 hours, 23,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL CORRODED BETWEEN FS 724.08 AND FS 761.85.  REMOVED AND REPLACED RT SEAT RAIL BETWEEN FS 724.08 AND 761.85 IAW SRM 51-42-02 AND AMM 53-00-49.
